# SDR SWAA2025021295012

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 66,242 hours, 39,459 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PARTIALLY DEPLOYED<[01] C/W MT 725-61-06 A/C OK FOR SVC
